Psycho-Babble Psychology | about psychological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: nervous....please B2chica

Posted by sunnydays on May 19, 2008, at 22:41:44

In reply to nervous....please, posted by B2chica on May 19, 2008, at 14:42:06

My brother took Geodon. He had to stop taking it, but the side effects were manageable, just unpleasant. Not something he needed to be hospitalized for.

Maybe tell your pdoc your fears and ask if you could maybe check in every day or every few days at first and tell him/her any symptoms at all you have so you feel like you are being monitored closely?

Good luck B2c. It'll be ok, whatever happens.

sunnydays


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Psychology | Framed

poster:sunnydays thread:829978
URL: http://www.dr-bob.org/babble/psycho/20080508/msgs/830045.html